# SDR USAA011067

- Difficulty date: August 10, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Corroded
- Location: Bs 867
- Part time: 41,171 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND WEB CORRODED 4 INCHES BY 2 INCHES, STATION 867 RIGHT CREASE BEAM WEB.  CORROSION LEVEL 1, TASK NR C53-107-01.  BURNISHED, TREATED AND PRIMED AND PAINTED PER SRM 51-10-02.  (M)
